# SDR SWAA2013121223248

- Difficulty date: December 10, 2013
- Submitted: December 13, 2013
- Operation: Air carrier
- Aircraft: N656SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 28401
- Aircraft time: 5,241 hours, 41,484 cycles
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Indicator
- Part number: 2061141
- Part serial: 897
- Condition: Faulty
- Location: Cockpit
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

DECLARED EMERGENCY WHEN FLAPS PLACED TO "25" POSITION, INDICATOR SHOWED APPROXIMATELY 15 & 20 & NO ROLL NOTED.  R & R FLAP POSITION INDICATOR IAW MM.
